# SDR HAIHEEA9920

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- System (JASC): 6300 · Main Rotor Drive System
- Part: Seal
- Part number: 206340204101
- Condition: Leaking
- Location: M/R Drive
- Part time: 902 hours
- Component: 206040270009
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

M/R DRIVE SEAL LEAKING.
